Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2015, Article ID 612757, 8 pages
http://dx.doi.org/10.1155/2015/612757
Research Article

Exact Solution of the Curved Dirac Equation in Polar Coordinates: Master Function Approach

Department of Physics, University of Guilan, Rasht 41635-1914, Iran

Received 6 February 2015; Accepted 25 April 2015

Academic Editor: Ming Liu

Copyright © 2015 H. Panahi and L. Jahangiri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. The publication of this article was funded by SCOAP3.

How to Cite this Article

H. Panahi and L. Jahangiri, “Exact Solution of the Curved Dirac Equation in Polar Coordinates: Master Function Approach,” Advances in High Energy Physics, vol. 2015, Article ID 612757, 8 pages, 2015. https://doi.org/10.1155/2015/612757.